Growth and Indeterminacy in Dynamic Models with Externalities
Download full text from publisher
Other versions of this item:
- Boldrin, Michele & Rustichini, Aldo, 1994. "Growth and Indeterminacy in Dynamic Models with Externalities," Econometrica, Econometric Society, vol. 62(2), pages 323-342, March.
More about this item
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2010-12-18 (All new papers)
- NEP-FDG-2010-12-18 (Financial Development & Growth)
- NEP-GTH-1998-08-31 (Game Theory)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cla:levarc:1382. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine). General contact details of provider: http://www.dklevine.com/ .
We have no references for this item. You can help adding them by using this form .